# SDR AALA201609239006

- Difficulty date: September 18, 2016
- Submitted: September 26, 2016
- Operation: Air carrier
- Aircraft: N191UW
- Make and model: Airbus A321-211
- Aircraft serial: 1447
- Aircraft time: 52,826 hours, 19,829 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Box Beam
- Part number: D53373301202
- Condition: Cracked
- Location: Frame 43
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATIONS ON AFT LEFT SIDE BOX BEAM UPPER FLANGE 2 FASTENER HOLES AT FRAME 43 AND Y1622. REPAIRED IAW EO 5315Y066.
